# SDR WX0A070529

- Difficulty date: February 23, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00484
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS HEAVY CORROSION, LBL 44, FS 1305.  CUT OUT DAMAGED SECTION OF TRACKS, INSTALLED NEW SECTION OF SEAT TRACK AS PER MD 80 SRM 53-05 AND 51-30-0.
